A Duality Theorem for Dieudonne Displays

Lau E (2009)
Annales Scientifiques de Ecole Normale Superieure 42(2): 241-259.

Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Zeitschriftenaufsatz | Veröffentlicht | Englisch
Abstract / Bemerkung
We show that the Zink equivalence between p-divisible groups and Dieudonne displays over a complete local ring with perfect residue field of characteristic p is compatible with duality. The proof relies on a new explicit formula for the p-divisible group associated to a Dieudonne display.
Erscheinungsjahr
Zeitschriftentitel
Annales Scientifiques de Ecole Normale Superieure
Band
42
Ausgabe
2
Seite(n)
241-259
ISSN
PUB-ID

Zitieren

Lau E. A Duality Theorem for Dieudonne Displays. Annales Scientifiques de Ecole Normale Superieure. 2009;42(2):241-259.
Lau, E. (2009). A Duality Theorem for Dieudonne Displays. Annales Scientifiques de Ecole Normale Superieure, 42(2), 241-259.
Lau, E. (2009). A Duality Theorem for Dieudonne Displays. Annales Scientifiques de Ecole Normale Superieure 42, 241-259.
Lau, E., 2009. A Duality Theorem for Dieudonne Displays. Annales Scientifiques de Ecole Normale Superieure, 42(2), p 241-259.
E. Lau, “A Duality Theorem for Dieudonne Displays”, Annales Scientifiques de Ecole Normale Superieure, vol. 42, 2009, pp. 241-259.
Lau, E.: A Duality Theorem for Dieudonne Displays. Annales Scientifiques de Ecole Normale Superieure. 42, 241-259 (2009).
Lau, Eike. “A Duality Theorem for Dieudonne Displays”. Annales Scientifiques de Ecole Normale Superieure 42.2 (2009): 241-259.